I would have to say yes, since the recommended daily max is 20mg. Perhaps you need a different antidepressant if lexapro isn't doing it at the recommended dose.
I would agree with KM. 20mgs is the recommended max. Maybe time to investigate alternatives.
Are you having any physical side effects? I was prescribed 10mgs. and started to have edema, fluid in knees and ankles, which caused more pain. Also tendonitis and that caused problems walking. If it wasn't for side effects the medicine was treating the problem.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2014 • 4 answers
Updated 16 Mar 2011 • 2 answers
Updated 5 Feb 2016 • 2 answers
Updated 4 Feb 2018 • 2 answers
Updated 9 Dec 2018 • 2 answers